Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 42876, 16 pages
http://dx.doi.org/10.1155/DDNS/2006/42876

Constructing chaotic transformations with closed functional forms

School of Humanities and Social Sciences, Nanyang Technological University, Nanyang Avenue, Singapore 639798

Received 25 May 2006; Accepted 6 June 2006

Copyright © 2006 Weihong Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The properties of complete chaotic unimodal transformations with closed functional forms are examined and the necessary and sufficient conditions are provided to construct such transformations. Theoretical findings are verified with computer simulations.